# SDR 05FDEA04086

- Difficulty date: December 3, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N424FE
- Make and model: Airbus A310
- Aircraft serial: 241
- Aircraft time: 33,767 hours, 23,499 cycles
- Engine: Ge CF680A3
- System (JASC): 1100 · Placards and Markings
- Part: Data Plate
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY (N0633 AND N0634):  UNABLE TO VALIDATE MFG P/N AND S/N OF INSTALLED AIRFRAME LIFE LIMITED   PARTS LT AND RT MLG RETRACT CYLINDERS DUE TO MISSING DATA PLATES. NSTALLED NEW DATA PLATE PER FEDEX DRWG. Z-20-001 REV. A AND AMM 11-22-32
